# SDR SWAA2013010411114

- Difficulty date: December 12, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1406
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BSTA 927 STR 20R AFT CARGO COMP.  PERFORMED REPAIR ON ANGLE LOCATED BETWEEN  BS 907+16" TO BS 947.5, STR 20R AFT CARGO COMPARTMENT IAW SRM B737-300, 51-70-11.
